MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5414/cp203762

Медицинская библиотека · International journal of clinical pharmacology and therapeutics · 2020

Hyperammonemia with impaired consciousness caused by continuous 5-fluorouracil infusion for colorectal cancer: A case report.

Nakamura Toshiki, Shibata Soichi, Miyatani Yusuke, Matsubara Hajime

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 66-year-old woman was diagnosed with stage IVb sigmoid colon cancer. Modified FOLFOX-6 (mFOLFOX-6; levofolinate‒fluorouracil‒oxaliplatin) plus panitumumab was selected as the chemotherapeutic regimen, but she was administered a regimen without oxaliplatin (L-OHP) or bolus 5-fluorouracil (5-FU) because of her general condition and concern about adverse effects. The patient had impaired consciousness on day 3 of chemotherapy. Computed tomography (CT) and magnetic resonance imaging (MRI) of the brain showed no findings of hemorrhage, infarction, brain metastasis, and leukoencephalopathy. Except for high blood ammonia concentration (353 µg/dL), there were no other findings that could have caused her condition. Impaired consciousness due to hyperammonemia was diagnosed. We started an intravenous drip supplemented with branched chain amino acids for liver protection. Approximately 6 hours later, blood ammonia level improved to 88 µg/dL, which approached the reference value. Consciousness level improved over time, reaching a level of alertness on day 5 after starting chemotherapy. 5-FU was suspected to be the cause of impaired consciousness due to hyperammonemia, but the exact cause could not be identified because most of the previously reported cases were given L-OHP, bolus 5-FU, and other concomitant medications. In this case, since there were no other concomitant medications, it is highly probable that continuous infusion of 5-FU alone caused impaired consciousness due to hyperammonemia. This is an important case that indicates the need to monitor carefully for the occurrence of hyperammonemia when 5-FU is administered continuously; it also proposes future issues for investigation.

Для цитирования: Nakamura Toshiki, Shibata Soichi, Miyatani Yusuke, Matsubara Hajime. Hyperammonemia with impaired consciousness caused by continuous 5-fluorouracil infusion for colorectal cancer: A case report.. International journal of clinical pharmacology and therapeutics. 2020. DOI: 10.5414/cp203762.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.